# SDR 2008UALA02968

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 48,085 hours, 30,513 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PARTIAL SLIDE DEPLOYMENT 1L.  SUSPECT IMPROPERLY INSTALLED SLIDE ASSEMBLY.  REPLACED 1L SLIDE PER MM 25-61-35.  AC OK FOR SERVICE.
